Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had Implanon removed, trying to concieve. Having spotting. Pregnant?

Hi i had the implanon removed 30th of october we are trying to concieve child number 2. I had a weird period about 2 weeks later (started on the 8th of november), like i had it for a day then off for a day then back on, which lasted about 5days. And now today (the 20th) I started bleeding again but it barley noticable, only when i wipe. I am wondering whats going on and if i need to see my doctor? Could i be pregnant?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After removal of implanon it may take sometime for regularization of the periods.
The bleeding you got after 2 weeks could be withdrawal bleeding due to removal of the implanon.
The spotting now you are having can be ovulatory bleeding.
So you better wait for December 8th, if you miss the periods go for pregnancy test once. If the test comes negative this time track the ovulation with kit and plan intercourse around that period.
Take care.

Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor